MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035423060
Medical Device Problem Codes Migration or Expulsion of Device (1395); Premature Activation (1484)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/04/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device remains implanted.
 
Event or Problem Description
It was reported that during a coil embolization of an aneurysm located in the anterior communicating (acom) artery, the second coil detached unexpectedly while being repositioned.The physician did not remove the coil because a retrieval device was not available; however, an un-specified treatment was administered and the procedure was terminated.The physician indicated that steroid will be administered to the patient if there is headache complaints.No further information is available.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The subject device was not returned; therefore, physical as well as a functional evaluation could not be performed.Information available indicated that the aneurysm location was too angled and the physician couldn't avoid twisting the microcatheter and coil delivery wire; which, lead to detachment.Based on this information an assignable cause of operational context was assigned to this event.
 
Event or Problem Description

Brand Name
TARGET 360 ULTRA 3MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key5756466
Report Number3008881809-2016-00057
Device Sequence Number16145167
Product Code HCG
UDI-Device Identifier04546540675880
UDI-Public(01)04546540675880(17)190131(10)18808970
Combination Product (Y/N)N
PMA/510(K) Number
K102672
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Catalogue NumberM0035423060
Device Lot Number18808970
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/06/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/28/2016
Supplement Report FDA Received Date09/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR